# SDR SWAA2020122834186

- Difficulty date: December 3, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 51,736 hours, 26,642 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 AND BS 767 AT AFT CARGO COMPARTMENT.  REPAIRED TRACK SECTION LOCATED BETWEEN BS 747+ 10' TO BS 767+10' RBL 13.84 AFT CARGO COMPARTMENT, IAW B737-700 SRM 53-00-53-2R-3.  REPAIR CARGO TRACK AND 51-40-02 P/N USED: BAC1520-1397 T76511 PO 202021752600101: BAC1509-100688 7050T76511 PO 202021753600101.
